Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Kaletra AZT 3TC

(1/2) > >>

Mikeyj88:
Hello

After a one year break from therapy I'm about to reintroduce AZT, 3TC and start KALETRA.  I'm curious to hear about anyones experiences with KALETRA be theygood or bad.  I tolerated NELFINIVIR quite well for 4 years, is KALETRA similar in any way?  Any bad reactions from it?

Thanks...Mikey

dutch:
I have used Kaletra for 6 years. I had peripheral neuropathies before I started on Kaletra. As it was explained to me  the AZT is there only as a precaution against dementia. The 3TC was there against the risks of drug resistancy with monotherapy. I was resistent to AZTas an HIV-med.  I was using Prozac since 1995 to soften the bad feelings and the pain in my hands and feet. Sleepingpills and Triptizol helped me through real bad episodes.

In the end the Norvir in the Kaletra boosted the level of Prozac. I developed severe allergic reactions. I had had an allergic reaction to Norvir in the far past, but I didn't have a real choise. My consultant never made the connection with my health issues and the pain meds I took. I too went off all meds for half a year. The nausea, heartpalpitations, shortness of breath disappeared. I could risk that because with the Kaletra I went from an initial 80-120 T-cells to 360-420. my VL stayed <50 all the 6 years. So if you don't need other drugs you might do real well on Kaletra.

I'm still grateful for the time it gave me in reasonable health. I hope the Kaletra will help you too. I did have loose stools, a blown up stomach, skinny legs, no butt, all the body hair back that I lost with Crixivan and more. But I cannot really blame the meds for hair growing out of my ears. I'm 48 now. Most of the people I talk to did well on Kaletra for years. If you can stay on one drug for 4 years you no doubt have the discipline to stick to your regimen. Good Luck!

Mikeyj88:
Hi

Thanks for taking the time to write and share your experience!  Like you I had problems going off my drugs for the 1st time in 7 years a year ago.  Going off them was fine however reintroducing was the problem as my body reacted badly to Nevirapine.  I still live with the damage it did however I'm determined to go back onto therapy. 

Again thank you, how is your health now?  Are you on meds at the moment?  Hope you are doing OK?

Michael

Lou-ah-vull:
I have been on Kaletra and Combivir for almost two months now...and have had no serious side effects at all.  My lipids came back today and I do now have high trigycerides and borderline high cholestorol, and this can be an effect of the protease inhibitor, buć I do not yet know.  My VL dropped dramatically in six weeks, so I was very happy so far.

Gary

panda:
hi , i started with kaletra a year ago since i want to get pregnent so i had so switch the stockrin to kaletra, the thing is kaletra cause my lipids profile get higher and high lever for the liver as well , i got panic and decided to start drink fresg weatgrass every morning, u will not believe to the results. amazing, with in a month the liver function dropped from very high to absolutely normal figures and the lipid profile  dropped as well, i still have to work on it and keep on drinking cause my lipids profile is still hight but the way things are going it looks real good ! Take my advice and start drinking this wheatgrass while taking the kaletra, u would be surprised with the results.

Navigation

[0] Message Index

[#] Next page

Go to full version